Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The volume preserving mean curvature flow near spheres
HTML articles powered by AMS MathViewer

by Joachim Escher and Gieri Simonett PDF
Proc. Amer. Math. Soc. 126 (1998), 2789-2796 Request permission

Abstract:

By means of a center manifold analysis we investigate the averaged mean curvature flow near spheres. In particular, we show that there exist global solutions to this flow starting from non-convex initial hypersurfaces.
References
Similar Articles
Additional Information
  • Joachim Escher
  • Affiliation: Mathematical Institute, University of Basel, CH-4051 Basel, Switzerland
  • Address at time of publication: FB 17 Mathematics, University of Kassel, D-34132 Kassel, Germany
  • Email: escher@mathematik.uni-kassel.de
  • Gieri Simonett
  • Affiliation: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240
  • Email: simonett@math.vanderbilt.edu
  • Received by editor(s): December 14, 1996
  • Received by editor(s) in revised form: February 7, 1997
  • Communicated by: Peter Li
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2789-2796
  • MSC (1991): Primary 53C42, 58G11, 58F39; Secondary 35K99
  • DOI: https://doi.org/10.1090/S0002-9939-98-04727-3
  • MathSciNet review: 1485470